Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

204 Publikationen

1986 | Dissertation | PUB-ID: 2429144
A. Lüdeking, Die Struktur der einfachen Subquotienten der C*-Algebren zusammenhängender lokalkompakter Gruppen, Bielefeld: 1986.
PUB
 
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784270 OA
W.-J. Beyn, “Discrete Green's functions and strong stability properties of the finite difference method”, Applicable analysis, vol. 14, 1982, pp. 73-98.
PUB | PDF
 
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1784275 OA
W.-J. Beyn, “The exact order of convergence for finite difference approximations to ordinary boundary value problems”, Mathematics of computation, vol. 33, 1979, pp. 1213-1228.
PUB | PDF
 
1978 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1784280 OA
W.-J. Beyn, “On the convergence of the finite difference method for nonlinear ordinary boundary value problems”, Constructive methods for nonlinear boundary value problems and nonlinear oscillations: conference at the Oberwolfach Mathematical Research Institute, Black Forest, November 19 - 25, 1978, J. Albrecht, L. Collatz, and K. Kirchgässner, eds., International series of numerical mathematics, vol. 48, Basel [u.a.]: Birkhäuser, 1978, pp.9-19.
PUB | PDF
 

Filter und Suchbegriffe

keyword="C-stability"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung